# SDR SWAA073919

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 68,815 hours, 38,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C263107A
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING INBOARD MID FLAP CRACKED AT INBOARD END.  REMOVED AND REPLACED MIDFLAP PER MM.
